# SDR 2006FA0000619

- Difficulty date: June 23, 2006
- Submitted: June 23, 2006
- Operation: General aviation
- Aircraft: N223HD
- Make and model: Amd FALCON50MYST
- Aircraft serial: 283
- Aircraft time: 2,811 hours, 1,326 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 7503611
- Part serial: 0302
- Condition: Failed
- Location: Fire Detection
- Part time: 2,811 hours, 1,326 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FIRE CONTROL PANEL FAILED.
